Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 613205, 9 pages.
A Novel Approach for Solving Semidefinite Programs
A novel linearizing alternating direction augmented Lagrangian approach is proposed for effectively solving semidefinite programs (SDP). For every iteration, by fixing the other variables, the proposed approach alternatively optimizes the dual variables and the dual slack variables; then the primal variables, that is, Lagrange multipliers, are updated. In addition, the proposed approach renews all the variables in closed forms without solving any system of linear equations. Global convergence of the proposed approach is proved under mild conditions, and two numerical problems are given to demonstrate the effectiveness of the presented approach.
J. Appl. Math., Volume 2014 (2014), Article ID 613205, 9 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Jiao, Hong-Wei; Huang, Ya-Kui; Chen, Jing. A Novel Approach for Solving Semidefinite Programs. J. Appl. Math. 2014 (2014), Article ID 613205, 9 pages. doi:10.1155/2014/613205. https://projecteuclid.org/euclid.jam/1425305983